MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X30MM ST/RST; EXTREMITY IMPLANT

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X30MM ST/RST; EXTREMITY IMPLANT
Model Number N/A
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent primary shoulder surgery approximately a year and a half ago.Subsequently, the glenoid became loose.The superior screws were not seated in the bone.Patient was revised about a month ago.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 010000589, comp rvrs 25mm bsplt ha+adptr, lot # 65758040; catalog #: 180552, comp lk scr 3.5hex 4.75x25 st, lot # 65889737; catalog #: 180552, comp lk scr 3.5hex 4.75x25 st, lot # 65889737.G2: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that the patient was experiencing pain due to the reported event.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Visual examination of the provided photo identified the glenoid, tray, and bearing.Images of baseplate and taper adaptor and crews were not provided.As no product was returned or pictures provided of the reported items; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVS CNTRL 6.5X30MM ST/RST
Common Device Name
EXTREMITY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20545606
Report Number0001825034-2024-02532
Device Sequence Number20697864
Product Code KWS
UDI-Device Identifier00880304677081
UDI-Public(01)00880304677081(17)330119(10)65803246
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number115396
Device Lot Number65803246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer11/07/2024
02/06/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date12/03/2024
02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale